# SDR USAA980661

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Fuselage
- Part time: 39,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-5 CHECK EDDY CURRENT, FOUND A .25 INCH CRACK IN FORWARD SERVICE DOOR UPPER HINGE CUTOUT AFT UPPER CORNER DOOR SKIN.  INSTALLED DOUBLER PER TR 52-40-03A.  (M)
